# SDR HYIA20111026005

- Difficulty date: October 26, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 364,100 hours, 43,608 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53872701200
- Condition: Corroded
- Location: Zone 100
- Part time: 36,410 hours, 43,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CORROSION WAS FOUND ON LOWER SKIN AT FRAME 45. REPAIRED IAW STS EA 12-2011-017, REV A.  REPAIR PERFORMED BY TECH SERVICES UNDER W/O 17010.  DTA TO BE ACCOMPLISHED WITHIN 12 MONTHS IAW AC 120-93.
